MAUDE Adverse Event Report: COOK INC TUOHY-BORST LARGE BORE CLEAR PLASTIC SIDEARM ADAPTER; KGZ INTRODUCER, CATHETER

COOK INC TUOHY-BORST LARGE BORE CLEAR PLASTIC SIDEARM ADAPTER; KGZ INTRODUCER, CATHETER
Model Number G06299
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.G4: pma/510(k) # - exempt h3 = device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an unknown procedure, a tuohy-borst large bore clear plastic sidearm adapter leaked.The device did not separate, and it was connected to an unspecified catheter.A section of the device did not remain inside the patient.The patient did not require any additional procedures or experience any adverse effects due to the occurrence.
 
Additional Manufacturer Narrative
Additional information: b5, d9, h3: device evaluated by mfg - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 12mar2026.The intended procedure involved peripheral intervention.During the procedure when injected through the side port, the complaint device was leaking through the tuohy borst connector when it was closed.A new "y-connector" was opened to complete the procedure.No damage was noted to the device or device packaging.

Brand Name
TUOHY-BORST LARGE BORE CLEAR PLASTIC SIDEARM ADAPTER
Common Device Name
KGZ INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24209105
Report Number1820334-2026-00099
Device Sequence Number15868506
Product Code KGZ
UDI-Device Identifier00827002062993
UDI-Public(01)00827002062993(17)301203(10)16890326
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06299
Device Catalogue NumberPTBYC-RA
Device Lot Number16890326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/12/2026
04/28/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/19/2026
05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown